Correction to: Complexity of the Universal Theory of Modal Algebras

Studia Logica 109 (5):1175-1175 (2019)
  Copy   BIBTEX


In the original publication of the article, the authors name were abbreviated as “D. Shkatov” and “C. J. Van Alten”. However it should be “Dmitry Shkatov” and “Clint J. Van Alten”. The original article has been corrected.



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Correction to: Book Review. [REVIEW]Fergus Green - forthcoming - Law and Philosophy:1-1.
Correction to: 4D-cubic lattice of chemical elements.Haresh Lalvani - 2020 - Foundations of Chemistry 22 (2):195-195.


Added to PP

16 (#935,433)

6 months
5 (#710,311)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references